Facebook Pixel

Please help

By June 15, 2014 - 6:43pm
Rate This

So last month I got my period on the 14th and finished in the 20th. I had protected sex that night and took the morning after pill the very next morning. About a week later I had bleeding for a few days. Was that my period? We are up to the 16th June now and I still haven't got my period.would it come 28 days after that little period??? I've been stressing so much that I'm pregnant

Add a Comment1 Comments

EmpowHER Guest

Hi Sarbear95,

Welcome to EmpowHER. Some of the side effects of any emergency pill are bleeding, nausea, breast tenderness and changes to your next period. Such as an earlier or later, heavier or lighter period. Hope this was helpful?



June 16, 2014 - 4:15am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!